# SDR DALA2020012600597

- Difficulty date: January 25, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 72,854 hours, 53,307 cycles
- Engine: Pwa JT8D219
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CLIPS ARE CRACKED INSIDE #2 ENG NOSE COWL. REPLACED THE #2 NOSE COWL PER MD88 AMM 71-10-01 OFF PT # 5930645-509 S# DL 56 ON PT #5930654-509 S# 49416 FTN 91VRMK. (LP1461577)
